MAUDE Adverse Event Report: Arjohuntleigh Polska Sp. z o.o. Carevo; Lift, Patient, Non-Ac-Powered

Arjohuntleigh Polska Sp. z o.o. Carevo; Lift, Patient, Non-Ac-Powered
Model Number BAC1101-01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
Arjo was notified of an issue related to the carevo shower trolley.It was reported that the locking mechanism of the carevo side support was not functioning properly.During the device inspection performed by an arjo technician, it was found that the side support handle had broken off.The circumstances under which the malfunction occurred are unknown.No patient involvement or injuries were reported.
 
Additional Manufacturer Narrative
Process of analyzing information is ongoing.Additional information will be provided upon investigation conclusion.The device is distributed outside the us and no gudid information exists.Udi: (b)(4).

Brand Name
Carevo
Common Device Name
Lift, Patient, Non-Ac-Powered
Manufacturer (Section D)
Arjohuntleigh Polska Sp. z o.o.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
Arjohuntleigh Polska Sp. z o.o.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
+48()883337089
MDR Report Key50894415
Report Number3007420694-2026-00175
Device Sequence Number12262313
Product Code FSA
UDI-Device Identifier05055982787161
UDI-Public(01)05055982787161(11)190703
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBAC1101-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown